Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 463, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Dec 28, 2005, 5:29 PM EST for Jefferson County, Georgia. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 28, 2005, 5:29 PM EST (22:29 UTC)
- Expired
- Dec 28, 2005, 5:45 PM EST
- In force
- 16 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Jefferson County, GA
The radar
The Robins AFB radar (KJGX), 110 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 28, 5:30 PM EST | HAIL 1.75 | Louisville, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 28, 3:51 PM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.5 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1627 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KFFC 282229 SVRFFC GAC163-282245- /O.NEW.KFFC.SV.W.0463.051228T2229Z-051228T2245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 529 PM EST WED DEC 28 2005 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN JEFFERSON COUNTY IN EAST CENTRAL GEORGIA * UNTIL 545 PM EST * AT 527 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR LOUISVILLE...AND MOVING EAST AT 40 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3304 8243 3287 8236 3298 8197 3317 8205 $$ TDP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 28, 2:32 PM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Dec 28, 2:32 PM EST, 2 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 232 PM EST WED DEC 28 2005 .SHORT TERM...(TONIGHT THROUGH FRIDAY NIGHT) CURRENT CONVECTION AHEAD OF THE COLD FRONT WHICH IS MOVING ACROSS CENTRAL AL. THIS IS EXPECTED TO BE INTO NORTHWEST GA BY 8 PM AND OUT OF THE CWA BY 12Z THU. ALL PRECIP WILL REMAIN ALONG AND AHEAD OF THE FRONT. GFS DID NOT GET INTO OUR SYSTEM IN TIME FOR THIS FORECAST PACKAGE...HOWEVER ETA APPEARS TO BE DOING A PRETTY GOOD JOB. NEXT SYSTEM WILL MOVE INTO THE CWA FRIDAY NIGHT AND SATURDAY. ETA IS WEAKER AND DRIER THAN THE PREVIOUS RUN OF THE GFS ALTHOUGH THE MET DATA SUGGEST OTHERWISE. WILL KEEP HIGH CHANCE POPS FOR FRIDAY NIGHT. AS FOR TEMPS...MUCH COOLER THURSDAY WITH A STRONG NORTHWEST FLOW...THEN A DECENT REBOUND ON FRIDAY AHEAD OF THE NEXT SYSTEM. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) PREVIOUS RUN OF THE GFS CONTINUES WITH ONE SYSTEM AFTER ANOTHER COMING ONSHORE ON THE PACIFIC COAST AND MOVING RAPIDLY ACROSS THE U.S. THIS WILL ALSO KEEP GEORGIAS SOURCE OF AIR MARITIME AND NOT POLAR WHICH MEANS VERY MILD TEMPS FOR THIS TIME OF YEAR THROUGH DAY 7. IT ALSO MEANS EACH SYSTEM WILL HAVE THE POTENTIAL TO PRODUCE THUNDERSTORMS. FIRST SYSTEM WILL MOVE ACROSS THE CWA SATURDAY AND INTO SATURDAY EVENING. THIS APPEARS TO BE RATHER WEAK WITH THE SURFACE LOW IN THE NORTHERN MISSISSIPPI VALLEY AND H5 LOW ALSO IN THE NORTHERN MISSISSIPPI VALLEY. THE NEXT SYSTEM AFFECTS US LATE SUNDAY AND INTO MONDAY. THIS APPEARS TO BE RATHER STRONG WITH THE SURFACE AND H5 LOW IN THE MID MISSISSIPPI VALLEY. THIS SYSTEM ALSO DRAWS SOME ATLANTIC MOISTURE OVER GEORGIA AT THE ONSET SUNDAY AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... ATLANTA 41 51 34 59 / 20 5 5 5 ATHENS 42 53 32 59 / 70 5 5 5 GAINESVILLE 41 51 33 57 / 40 5 5 5 ROME 42 55 30 61 / 20 5 5 5 COLUMBUS 44 58 35 63 / 20 0 5 5 MACON 44 56 31 61 / 60 5 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Dec 28, 4:10 PM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 410 PM EST WED DEC 28 2005 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD- CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE- FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK- HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON- JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE- MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE- OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE- SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR- TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON- WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 410 PM EST WED DEC 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. ...ISOLATED TORNADOES POSSIBLE THIS AFTERNOON AND EARLY EVENING PARTS OF NORTH AND CENTRAL GEORGIA... ...TORNADO WATCH FOR MUCH OF NORTH AND CENTRAL GEORGIA UNTIL 10 PM... .SYNOPSIS... A COLD FRONT WILL PUSH THROUGH NORTHWEST GEORGIA THIS EVENING...AND THROUGH CENTRAL GEORGIA AROUND MIDNIGHT. SOUTHERLY WINDS WILL BRING INCREASING MOISTURE ACROSS NORTH AND CENTRAL GEORGIA TODAY. .PRIMARY HAZARD... THE PRIMARY HAZARDS WILL BE TORNADOES...LARGE HAIL...DAMAGING WINDS...AND CLOUD TO GROUND LIGHTNING. .DISCUSSION... MOISTURE WILL CONTINUE TO INCREASE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON. THIS WILL HELP TO DESTABILIZE THE AIR OVER GEORGIA. LIFTED INDEX VALUES SHOULD RANGE FROM MINUS 2 TO MINUS 4 THIS AFTERNOON WITH CAPES AROUND 1000. THE MOST FAVORED AREA FOR THUNDERSTORM DEVELOPMENT SHOULD BE ALONG AND SOUTH OF A LINE FROM CEDARTOWN...TO ATHENS. SOME OF THESE STORMS COULD CONTAIN LARGE HAIL AND DAMAGING WINDS. ALONG AND SOUTH OF A LINE FROM LAGRANGE...TO FORSYTH...TO WARRENTON HELICITY VALUES WILL BE SUFFICIENT TO PRODUCE ISOLATED TORNADOES IN THE STRONGER STORMS. A TORNADO WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA UNTIL 10 PM. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED UNTIL 10 PM SOUTH OF A LINE FROM CEDARTOWN...TO ATHENS...TO WASHINGTON. .DAY TWO THROUGH DAY SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED. && FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Local storm report, Dec 28, 4:05 PM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL COLBERT 34.04N 83.21W
12/28/2005 0.88 INCH MADISON GA PUBLIC
NICKEL HAIL COVERING THE GROUND.
0155 PM HAIL TAZEWELL 32.38N 84.44W
12/28/2005 1.00 INCH MARION GA PUBLIC
ONE INCH HAIL COVERING THE GROUND.
0240 PM HAIL NE FORT VALLEY 32.55N 83.89W
12/28/2005 1.00 INCH PEACH GA PARK/FOREST SRVC
GEORGIA FORESTRY COMMISSION REPORTED QUARTER SIZE HAIL A
QUARTER MILE NE OF FORT VALLEY.
0305 PM HAIL WARNER ROBINS 32.61N 83.63W
12/28/2005 0.75 INCH HOUSTON GA PUBLIC
PUBLIC REPORTED DIME SIZE HAIL.
0311 PM HAIL 5 S AMERICUS 32.00N 84.23W
12/28/2005 1.00 INCH SUMTER GA LAW ENFORCEMENT
SUMTER COUNTY 911 REPORTED QUARTER SIZE HAIL ON HIGHWAY
19...5 TO 10 MILES SOUTH OF AMERICUS.
0312 PM HAIL CENTERVILLE 32.63N 83.68W
12/28/2005 1.00 INCH HOUSTON GA PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL IN CENTERVILLE.
0326 PM HAIL 5 N AMERICUS 32.14N 84.23W
12/28/2005 4.25 INCH SUMTER GA LAW ENFORCEMENT
SOFTBALL SIZED HAIL REPORTED 5 MILES NORTH OF AMERICUS ON
HIGHWAY 19.
0332 PM HAIL AMERICUS 32.07N 84.23W
12/28/2005 1.75 INCH SUMTER GA PUBLIC
PUBLIC REPORTED GOLFBALL SIZE HAIL AT AMERICUS.
0335 PM HAIL DALTON 34.77N 84.98W
12/28/2005 1.00 INCH WHITFIELD GA EMERGENCY MNGR
EMA RECEIVED REPORT FROM SPOTTER OF QUARTER AND DIME SIZE
HAIL AT 101 FOREST HILL ROAD, DALTON.
0359 PM TORNADO N PINEVIEW 32.11N 83.50W
12/28/2005 WILCOX GA PUBLIC
EMA REPORTED TORNADO ON THE GROUND.
&&
LEGLocal storm report, Dec 28, 4:22 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EST WED DEC 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TORNADO 3 N PINEVIEW 32.15N 83.50W
12/28/2005 PULASKI GA PUBLIC
EMA REPORTED TORNADO ON THE GROUND.
&&
LEGSpecial weather statement, Dec 28, 5:15 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 PM EST WED DEC 28 2005 GAZ059-060-282245- 515 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL IN PUTNAM AND JASPER COUNTIES UNTIL 545 PM EST... AT 510 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER STANFORDVILLE...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS PUTNAM AND JASPER COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Dec 28, 5:19 PM EST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 519 PM EST WED DEC 28 2005 GAZ002>007-011-012-019-020-030-282315- 519 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR POSSIBLE PEA-SIZE HAIL IN POLK...BARTOW...FLOYD...CHATTOOGA...GORDON...GILMER...FANNIN...WALKER ...WHITFIELD...CATOOSA AND MURRAY COUNTIES UNTIL 615 PM EST... AT 517 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SCATTERED THUNDERSTORMS FROM CEDARTOWN TO TILTON TO COHUTTA NEAR THE TENNESSEE BORDER. SOME OF THESE STORMS COULD PRODUCE SMALL HAIL UP TO ONE QUARTER OF AN INCH IN DIAMETER. THESE STORMS WILL MOVE EAST ACROSS PARTS OF NORTH GEORGIA THROUGH 700 PM.
Special weather statement, Dec 28, 5:22 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 522 PM EST WED DEC 28 2005 GAZ070-071-282245- 522 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND HEAVY RAIN IN MONROE AND LAMAR COUNTIES UNTIL 545 PM EST... AT 520 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BARNESVILLE...MOVING NORTHEAST AT 35 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS MONROE AND LAMAR COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Dec 28, 5:26 PM EST, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 526 PM EST WED DEC 28 2005 GAZ069-079-282300- 526 PM EST WED DEC 28 2005 ...SIGNIFICANT WEATHER ALERT FOR PEA-SIZE HAIL AND HEAVY RAIN IN TALBOT AND UPSON COUNTIES UNTIL 600 PM EST... AT 523 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM PLEASANT HILL TO ROLAND. THESE THUNDERSTORMS WERE MOVING NORTHEAST AT 35 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZE HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS TALBOT AND UPSON COUNTIES. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 28, 1:25 PM EST | Severe Thunderstorm Warning | FFC | Madison | 20 min |
| Dec 28, 1:29 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion | 31 min |
| Dec 28, 1:42 PM EST | Tornado Warning | FFC | Marion | 18 min |
| Dec 28, 1:53 PM EST | Tornado Warning | FFC | Taylor | 37 min |
| Dec 28, 2:01 PM EST | Tornado Warning | FFC | Chattahoochee, Stewart | 29 min |
| Dec 28, 2:17 PM EST | Tornado Warning | FFC | Crawford, Macon, Peach | 28 min |
| Dec 28, 2:28 PM EST | Tornado Warning | FFC | Chattahoochee, Marion, Stewart | 32 min |
| Dec 28, 2:45 PM EST | Tornado Warning | FFC | Houston, Peach, Twiggs | 30 min |
| Dec 28, 2:49 PM EST | Severe Thunderstorm Warning | FFC | Sumter, Webster | 26 min |
| Dec 28, 2:59 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly | 46 min |
| Dec 28, 3:00 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 30 min |
| Dec 28, 3:03 PM EST | Severe Thunderstorm Warning | FFC | Macon, Schley | 27 min |
| Dec 28, 3:12 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 33 min |
| Dec 28, 3:14 PM EST | Tornado Warning | FFC | Sumter | 31 min |
| Dec 28, 3:16 PM EST | Tornado Warning | FFC | Dooly, Pulaski | 29 min |
| Dec 28, 3:21 PM EST | Severe Thunderstorm Warning | FFC | Houston, Peach, Twiggs, Wilkinson | 24 min |
| Dec 28, 3:26 PM EST | Severe Thunderstorm Warning | FFC | Jones, Monroe | 34 min |
| Dec 28, 3:33 PM EST | Severe Thunderstorm Warning | FFC | Macon, Schley, Sumter | 27 min |
| Dec 28, 3:40 PM EST | Severe Thunderstorm Warning | FFC | Houston, Twiggs, Wilkinson | 50 min |
| Dec 28, 3:42 PM EST | Tornado Warning | FFC | Bleckley, Dodge, Pulaski | 33 min |
| Dec 28, 3:44 PM EST | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington | 46 min |
| Dec 28, 3:48 PM EST | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Newton | 27 min |
| Dec 28, 3:53 PM EST | Severe Thunderstorm Warning | FFC | Jones, Monroe | 37 min |
| Dec 28, 4:00 PM EST | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Wilcox | 30 min |
| Dec 28, 4:10 PM EST | Tornado Warning | FFC | Dodge, Laurens, Pulaski | 35 min |
| Dec 28, 4:11 PM EST | Tornado Warning | FFC | Johnson, Laurens | 34 min |
| Dec 28, 4:14 PM EST | Severe Thunderstorm Warning | FFC | Troup | 31 min |
| Dec 28, 4:21 PM EST | Severe Thunderstorm Warning | FFC | Stewart | 24 min |
| Dec 28, 4:26 PM EST | Severe Thunderstorm Warning | FFC | Bleckley, Pulaski | 34 min |
| Dec 28, 4:27 PM EST | Severe Thunderstorm Warning | FFC | Wilcox | 33 min |
| Dec 28, 4:28 PM EST | Severe Thunderstorm Warning | FFC | Talbot | 32 min |
| Dec 28, 4:29 PM EST | Severe Thunderstorm Warning | FFC | Washington, Wilkinson | 31 min |
| Dec 28, 4:31 PM EST | Tornado Warning | FFC | Jefferson, Johnson | 29 min |
| Dec 28, 4:38 PM EST | Tornado Warning | FFC | Laurens | 37 min |
| Dec 28, 4:40 PM EST | Severe Thunderstorm Warning | FFC | Upson | 35 min |
| Dec 28, 4:41 PM EST | Tornado Warning | FFC | Dodge, Pulaski, Wilcox | 34 min |
| Dec 28, 4:45 PM EST | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 45 min |
| Dec 28, 4:57 PM EST | Severe Thunderstorm Warning | FFC | Jefferson, Washington | 33 min |
| Dec 28, 5:11 PM EST | Severe Thunderstorm Warning | FFC | Emanuel, Treutlen | 34 min |
| Dec 28, 5:13 PM EST | Tornado Warning | FFC | Dodge, Laurens | 47 min |
| Dec 28, 5:45 PM EST | Severe Thunderstorm Warning | FFC | Emanuel | 30 min |
| Dec 28, 5:53 PM EST | Tornado Warning | FFC | Treutlen | 23 min |
| Dec 28, 5:59 PM EST | Severe Thunderstorm Warning | FFC | Jones | 31 min |
| Dec 28, 6:19 PM EST | Severe Thunderstorm Warning | FFC | Emanuel | 26 min |
| Dec 28, 6:26 PM EST | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 34 min |
| Dec 28, 6:34 PM EST | Severe Thunderstorm Warning | FFC | Fannin | 28 min |
| Dec 28, 6:44 PM EST | Severe Thunderstorm Warning | FFC | Taylor | 31 min |
| Dec 28, 6:57 PM EST | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Washington | 48 min |
| Dec 28, 6:57 PM EST | Severe Thunderstorm Warning | FFC | Pickens | 51 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.